# SDR DALA2015012200538

- Difficulty date: January 20, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING ON BS 927, X -43 AND Z -11. CRACKED FITTING WAS REMOVED, NEW FITTING WAS DRILLED, TREATED AND PAINTED AND NEW FITTING WAS INSTALLED IAW SRM 51-30-5/51-30-2/51-30-1 AND 51-10-3 PAR 14, 21.
